CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A network information theory for wireless communication: Scaling laws and optimal operation 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2004, 卷号: 50, 期号: 5, 页码: 748-767
Authors:  Xie, LL;  Kumar, PR
Favorite  |  View/Download:129/0  |  Submit date:2018/07/30
ad hoc networks  capacity of wireless networks  multihop transport  multiuser information theory  network information theory  scaling laws  transport capacity  wireless networks